| Catalog Number |
01.12.147 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 november 2023.Lot 2000333: (b)(4) items manufactured and released on 20-may-2020.Expiration date: 2025-may-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event during the period of review.
Event or Problem Description
The surgeon noted radiolucent lines on radiographs 1 year after surgery and diagnosed mild stem loosening on the left hip in zone 1/7/8.The patient does not complain of any pain or discomfort.Revision surgery is not planned.The patient will be monitored.Note: patient is bilateral.
Additional Manufacturer Narrative
Clinical evaluation performed by clinical affairs department on (b)(6) 2024 almost 1 year after a primary tha, using quadra-p implant, stem radiolucencies were noticed by the surgeon during a post-op x-ray check.No clinical information about the patient was reported and no revision surgery is planned.From the available x-rays images, radiolucency lines are appreciable around the proximal femur, in both the ap and lateral views, and also a slightly shortened leg (or perhaps subsidence of the stem secondary to loosening).As the immediate post-op images are unavailable, no comment can be made on the development of the radiolucent lines.This short term outcome is very rare and surprising and we are unable to make a reasonable forecast of the possible evolution.